Volume 12, Number 4
Previous Issue Next Issue

Tony Chan & Jian-Ping Shao

J. Comp. Math., 12 (1994), pp. 291-297

Preview Purchase PDF Citation 0 650 Abstract

Zheng-ting Chen & Wei-NanE

J. Comp. Math., 12 (1994), pp. 298-311.

Preview Purchase PDF Citation 0 623 Abstract

Ben-yu Guo & Yue-shan Xiong

J. Comp. Math., 12 (1994), pp. 312-329.

Preview Purchase PDF Citation 3 669 Abstract

Kaz Adamowski & Wojciech Feluch

J. Comp. Math., 12 (1994), pp. 330-338

Preview Purchase PDF Citation 0 645 Abstract

Shu-li Yang

J. Comp. Math., 12 (1994), pp. 339-351

Preview Purchase PDF Citation 1 637 Abstract

Meng-zhao Qin & Wen-jie Zhu

J. Comp. Math., 12 (1994), pp. 352-356

Preview Purchase PDF Citation 0 658 Abstract

Ying-guang Shi

J. Comp. Math., 12 (1994), pp. 357-365.

Preview Purchase PDF Citation 3 671 Abstract

Ding-guo Pu & Wei-wen Tian

J. Comp. Math., 12 (1994), pp. 366-379.

Preview Purchase PDF Citation 3 660 Abstract

Lin-ping Sun

J. Comp. Math., 12 (1994), pp. 380-386

Preview Purchase PDF Citation 0 652 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80